# SDR COEA2016022201908

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 23
- Aircraft time: 34,165 hours, 45,531 cycles
- Engine: Pwa PW120
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 7898435010
- Part serial: 86089119
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 0673 PDX & MFR AIR TURN BACK & DISCREPANCY.  NR 2 ENG PARAMETERS & POWER FLUCTUATED IN FLIGHT.  CREW COMPLIED WITH QRH.  DE-SELECTED NR 2 ENG CONTROL UNIT.  RETURNED, NO EMER DECLARED.  NUMBER 2 ENG CONTROL UNIT FAULT, ISSUE DEFERRED.  DEFERRAL CLEARED BY REPLACING NR 2 ENG CONTROL UNIT.  ENG TRIM COMPLIED WITH IAW JIC 73-23-61 OPT 10040-001.  OPERATIONS & PERFORMANCE CHECKED GOOD.
